Is it my own problem or not
Oct 14, 2013
i TAKE EFAVIRENZ 600g AND TENOLAM ONCE EVERY EVENING. HERE AND THERE I URINATE WHILE AM ASLEEP?
Response from Dr. Henry
Involuntary urination at night while on Efavirenz/Tenolam is not common but could be due to brain/central nervous system effect of the efavirenz changing your sleep/urination pattern. Recommend discussing options with your HIV doctor (ie looking for other contributing factors and whether a trial switch to alternative treatment should be considered if your HIV treatment seems likely to be a possible cause of that problem). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can HIV Be Transmitted Through Sex With A Prostitute?
- Blowjob From A Prostitute And AIDS
- Blisters After Sucking Penis Worried I Have HIV
- Chills After Unprotected Vaginal Sex Worried I Have HIV
- Flu Symptoms After Open Mouth Kissing Worried I Have HIV
- Runny Nose After Vaginal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.